MAUDE Adverse Event Report: CARDINAL HEALTH NPWT FACILITY NPWT SVED DEVICE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

CARDINAL HEALTH NPWT FACILITY NPWT SVED DEVICE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 68-1132
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported the back of the plugged in npwt device that was sitting on the patient¿s dresser got too hot to the touch for the nurse and warped and melted the plastic backing of device.No injury occurred.Mdr being filed for potential harm.
 
Additional Manufacturer Narrative
Supplemental report is being filed following the submission of the initial mdr report that was submitted on 1/18/2021 due to the investigation findings are available.Device released from qa to stock on 12/04/2018.No service reports were available at the time of this review.Job router was reviewed without issue.Device passed all tests.The sample was not returned for investigation; therefore, an evaluation of the complaint device for deficiency of construction could not be performed and the root cause remains unknown.Capa-ma029-01812 was opened and an investigation into the overheating complaints was conducted.The following corrective actions were identified to address the root causes identified in the capa.These corrective actions are planned to be completed by april 30, 2021.Ifu for sved device to be updated to include the warning for overheating and no direct contact of the device with patient.Update the service procedure to consider changing the motor is the motor has serviced more than 2000 hours.3.Implement the service timer recording in the service procedure and forms to determine when to change the motor once the serviceable life has been exhausted.4.Install relay cut off mechanism at appropriate threshold temperature that will cut off the current to the motor in cases when motor may draw excessive current leading to overheating effect.

Brand Name
NPWT SVED DEVICE
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
CARDINAL HEALTH NPWT FACILITY
14201 nw 60th ave.
miami lakes FL
MDR Report Key11197688
Report Number1423537-2021-00588
Device Sequence Number19708482
Product Code OMP
UDI-Device Identifier10885380153181
UDI-Public10885380153181
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number68-1132
Device Catalogue Number68-1132
Device Lot Number17837
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/24/2020
Supplement Date Received by Manufacturer12/24/2020
Initial Report FDA Received Date01/19/2021
Supplement Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;